# SDR 9502799953

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Venting
- Location: Rt Tank
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL BEGAN LEAKING FROM LEFT WING ENROUTE HPN-MSP.  FUEL WAS VENTING FROM THE RIGHT TANK AT A RATE OF 800 POUNDS PER HOUR.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.   PERFORMED FUEL TANK BACKFLUSH PROCEDURE PER MAINTENANCE MANUAL.  NO TRANSFER PROBLEMS WERE NOTED ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
